# SDR UALA2009050401279

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 41,132 hours, 15,353 cycles
- Engine: Pwa PW2037
- System (JASC): 4997 · APU System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Apu Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FEEDER CABLE SEVERELY BURNED.  REPLACED TERMINAL END ON APU GEN FEEDER.  OPS CHK'D GOOD.
